# SDR SWIA200515653

- Difficulty date: March 3, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 14,950 hours, 11,987 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATTERY RIB IN MLG BAY CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW REO 601R-57-51-046.
